Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Chest congestion, cold, headache, lack of energy, chest heaviness. On lipitor, avapro. Should I visit the doctor?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I started with a cold a month ago and still have a lot of chest congestion, head ache and lack of energy. At times I feel some fullness in the left side of my chest but it does not occur all the time. I am a 52 year old male on lipitor and avapro?
Is this something I should head to the dr for will it just have to it's course?
Posted Sun, 15 Apr 2012 in Lung and Chest disorders
Answered by Dr. Gyanshankar Mishra 7 hours later

Thanks for posting the query.

Your history suggests that you have cold, headache, chest congestion since 1 month.
You are currently on Lipitor and Avapro (I suppose for Hypertension / high cholesterol).
In such a scenario you should not neglect your complaints.

I suggest the following:
1. Visit a Pulmonologist and get yourself clinically evaluated.
2. Most probably he will get your Chest x-ray / electrocardiogram / 2D echocardiography done.
3. There are chances of you suffering from Lower Congestive Cardiac Failure.
4. After the above clinical evaluation and investigations, your condition should be easily manageable with antibiotics/ diuretic class of drugs which may be prescribed by your Physician.

I hope I have answered your query. Please accept my answer in case there are no further queries.

Wishing you a quick recovery.
Take Care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor